# SDR AUS20010746

- Difficulty date: July 13, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16110900
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR WHEEL INNER HALF WORN IN BEARING BORE. BEARING SPINNING IN HUB.
